# SDR SIMA20150529013

- Difficulty date: May 29, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 37,997 hours, 34,479 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 14567215001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, FOUND LT WING SPAR III CRACKED AT WIRE HARNESS CUT OUT.  ACFT WAS REMOVED FROM SERVICE FOR MBV INSPECTION & WILL BE RETURNED TO SERVICE AFTER MBV INSPECTION.  PERFORMED PERMANENT REPAIR ON LT WING SPAR III AT WIRE HARNESS CUT OUT IAW ERS-EM-57MR-447.  REPAIR MATERIALS, REPAIR DOUBLER PN EPNEM57EP701, BRACKET PN 145-67266-403.
